MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40M
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown, information was requested but not provided.Section b3: date of event: exact date is unknown/not provided.Best estimate date is on or prior to may 18, 2023.Section d6a: if implanted, give date: not applicable, there is no indication that the lens was implanted.Section d6b: if explanted, give date: not applicable, there is no indication that the lens was implanted.Hence, not explanted.Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that upon opening the box of an intraocular lens (iol), the box inside was damaged, and sterility could not be verified.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: jun 7, 2023.Section h3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside of the original lens case (sealed in an inner and outer pouch).The original folding carton, patient stickers, a blank patient identification (id) card, a blank implant notification card, and the direction for use (dfu) were received as well.Visual inspection under magnification revealed that the complaint folding carton was received crushed.The inner and outer pouch were observed to be sealed.No further issues could be identified.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17114377
Report Number3012236936-2023-01456
Device Sequence Number12424596
Product Code HQL
UDI-Device Identifier05050474514300
UDI-Public(01)05050474514300(17)280402
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40M
Device Catalogue NumberAR40MN0085
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown